# SDR 96ZZZX1628

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41ST
- Make and model: Cessna 650
- Aircraft serial: 6500056
- Engine: Garrtt TFE7313B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Monopole
- Part number: 30738271
- Condition: Failed
- Location: Aft Eng Module
- Part time: 5,071 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 45 MINUTES INTO THE FLIGHT, CLIMBING OUT OF FL 387, A SUDDEN YAW WAS FELT,  THE RIGHT ENGINE POWER HAD DECREASED, AND THE RT 'FUEL COMP MANUAL' LIGHT WAS ILLUMINATED.  THE FUEL COMPUTER WAS CYCLED BACK PER CHECKLIST, BUT WOULD NOT REMAIN ON LINE ABOVE APPROX 94 PERCENT N1.  THE ACFT DIVERTED TO WICHITA (CESSNA CITATION) FOR CORRECTIVE ACTION. TROUBLESHOOTING DETERMINED THE N1 MONOPOLE TO HAVE FAILED CAUSING FUEL COMPUTER TO MALFUNCTION.  THE PART WAS REPLACED.  GROUND AND FLIGHT OPERATIONS SATISFACTORY.
